# SDR FDEA201206272374

- Difficulty date: June 27, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 48,823 hours, 14,857 cycles
- Engine: Pwa PW4152
- Engine time: 6,111 hours, 3,244 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 8198021
- Part serial: F4145
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO THRUST SET FOR TAKEOFF,  RECEIVED NR 1 ENGINE FADEC CHANNEL A FAULT AND  FADEC CHANNEL B FAULT.  REJECTED TAKEOFF AT 45-50 KNOTS.  FOLLOWED QRH PROCEDURES.  SHUTDOWN AND RESTARTED NR 1 ENGINE,  ATTEMPTED TAKEOFF AND RECEIVED SAME FAULTS AT SLIGHTLY HIGHER SPEED (60 KNOTS).  R & R STATOR VANE ACTUATOR IAW AMM75-31-03-04, AND ADJUSTED IAW AMM 75-31-03-05.  PERFORMED NR 1 ENGINE IDLE POWER TEST AND FADEC IDLE TEST IAW AMM 71-00-00-05, TESTED NORMAL, ALL PARAMETER SATISFACTORY, AND LEAK CHECKED OK.  PERFORMED HIGH POWER TEST IAW AMM 71-00-00-05 AND NO WARNING MESSAGE FOR NR 1 ENGINE FADEC CHANNELS A & B FAULT FOUND.   ACFT OK FOR SERVICE.
